# SDR HEER20160122124

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: General aviation
- Aircraft: N769P
- Make and model: Skrsky S76C
- Aircraft serial: 760671
- Aircraft time: 7,246 hours
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 6555004023103
- Part serial: 3464
- Condition: False Indication
- Location: Engine Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LIGHT CAME ON DURING CRUISE FLIGHT.  SECURED ENGINE.  FIRED BOTH BOTTLES, FIRE LIGHT STAYED ON.  DURING GROUND TAXI AMPLIFIER HEATED UP AND CAUSED A FALSE ENGINE FIRE ALARM.  R & R AMPLIFIER AND TESTED SYSTEM.  NO FURTHER DEFECTS.
